Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Hastings, NE

April 6, 20246 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 6, 2024, 5:41 PM CDT for 6 counties in Nebraska. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2024, 5:41 PM CDT (22:41 UTC)
Expired
Apr 6, 2024, 6:15 PM CDT
In force
34 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fillmore County, NE, Hamilton County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 103 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 6:10 PM CDTTSTM WND GST 60Osceola, NEEst 60mph wind gusts. Large tree limb down on sidewalk.
Apr 6, 6:10 PM CDTTSTM WND GST 644 Nnw Ohiowa, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 2:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WUUS53 KGID 062241
SVRGID
NEC059-081-121-125-143-185-062315-
/O.NEW.KGID.SV.W.0021.240406T2241Z-240406T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
541 PM CDT Sat Apr 6 2024

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Nance County in central Nebraska...
  York County in east central Nebraska...
  Hamilton County in south central Nebraska...
  Northern Fillmore County in south central Nebraska...
  Merrick County in central Nebraska...
  Polk County in east central Nebraska...

* Until 615 PM CDT.

* At 541 PM CDT, severe thunderstorms were located along a line
  extending from Fullerton to Milligan, moving north at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  York, Fullerton, Exeter, Clarks, Polk, Milligan, and Benedict 
  around 545 PM CDT.
  Stromsburg and Waco around 550 PM CDT.
  Genoa, Osceola, and Silver Creek around 600 PM CDT.

Other locations in the path of these severe thunderstorms include
Gresham.

This includes Interstate 80 between mile markers 328 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4070 9782 4070 9798 4106 9828 4148 9829
      4153 9771 4140 9770 4139 9760 4133 9760
      4139 9737 4035 9737
TIME...MOT...LOC 2241Z 190DEG 42KT 4135 9797 4048 9738 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ADP
2 follow-up statements
459 
WWUS53 KGID 062256
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
556 PM CDT Sat Apr 6 2024

NEC059-081-121-125-143-185-062315-
/O.CON.KGID.SV.W.0021.000000T0000Z-240406T2315Z/
Nance NE-York NE-Hamilton NE-Fillmore NE-Merrick NE-Polk NE-
556 PM CDT Sat Apr 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NANCE...YORK...EASTERN HAMILTON...NORTHEASTERN FILLMORE...MERRICK
AND POLK COUNTIES...

At 555 PM CDT, severe thunderstorms were located along a line
extending from near St. Edward to near Friend, moving north at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Stromsburg, Genoa, Osceola, Silver Creek, Waco, and Benedict 
  around 600 PM CDT.
  Gresham around 605 PM CDT.
  Shelby around 615 PM CDT.

Other locations impacted by these severe thunderstorms include
Thayer.

This includes Interstate 80 between mile markers 332 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4070 9777 4085 9807 4108 9826 4148 9829
      4153 9771 4140 9770 4139 9760 4133 9760
      4139 9737 4035 9737
TIME...MOT...LOC 2255Z 190DEG 42KT 4151 9793 4064 9734 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ADP
089 
WWUS53 KGID 062313
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
613 PM CDT Sat Apr 6 2024

NEC059-081-121-125-143-185-062323-
/O.EXP.KGID.SV.W.0021.000000T0000Z-240406T2315Z/
Nance NE-York NE-Hamilton NE-Fillmore NE-Merrick NE-Polk NE-
613 PM CDT Sat Apr 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR NANCE...YORK...EASTERN
HAMILTON...NORTHEASTERN FILLMORE...MERRICK AND POLK COUNTIES WILL
EXPIRE AT 615 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central, central and east central Nebraska.

&&

LAT...LON 4070 9777 4085 9807 4108 9826 4148 9829
      4153 9771 4140 9770 4139 9760 4133 9760
      4139 9737 4035 9737
TIME...MOT...LOC 2313Z 190DEG 42KT 4171 9788 4084 9729 

$$

ADP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:36 PM CDT, 1 hour 5 minutes earlier. Its key messages:

  • A Severe Thunderstorm Watch has been issued for all counties in the Hastings forecast area, with the exception of Rooks County in north central Kansas through 8pm.
  • Hail up to the size of quarters, winds gusting as high as 75mph, and convectively induced blowing dust will be possible with any thunderstorms.
  • Strong winds are expected Sunday, resulting in fire weather concerns across the region. Blowing dust will also be a concern.
  • Quieter weather is expected Tuesday through the end of the extended forecast, with dry conditions expected.
Area forecast discussion, Apr 6, 4:36 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
436 PM CDT Sat Apr 6 2024

.KEY MESSAGES...

- A Severe Thunderstorm Watch has been issued for all counties
  in the Hastings forecast area, with the exception of Rooks
  County in north central Kansas through 8pm.

- Hail up to the size of quarters, winds gusting as high as
  75mph, and convectively induced blowing dust will be possible
  with any thunderstorms.

- Strong winds are expected Sunday, resulting in fire weather concerns
  across the region. Blowing dust will also be a concern.

- Quieter weather is expected Tuesday through the end of the
  extended forecast, with dry conditions expected.

&&

.DISCUSSION...
Issued at 434 PM CDT Sat Apr 6 2024

Expect active weather to continue for the rest of this afternoon, as
high winds, fire weather concerns, strong to severe thunderstorms,
and blowing dust are all anticipated to impact the region.

Starting off with the blowing dust potential, local research from
NWS Goodland and a forecaster at NWS Hastings, is showing continued
favorable conditions for blowing dust across the region through late
this afternoon.  Unstable environment and strong winds are helping
create favorable dust conditions.  A tight pressure gradient remains
over the area resulting in strong winds.  Winds coming from
generally a southern direction have helped carry in dust from source
regions south of the Hastings area.  Localized areas within the
Hastings CWA will continue to provide additional small-scale dust
sources, promoting localized reductions to visibilities.  The RGB
dust channel on satellite shows areas of blowing dust across
portions of north central Kansas generally moving north.
Considerable cloud cover over our CWA is making dust detection via
satellite difficult at this time.  Any reports are appreciated.

Visible satellite imagery shows the low circulating over the Tri-
State (Nebraska/Kansas/Colorado) area, with cumulus over much of
Kansas, and the ongoing thunderstorm activity being able to be seen
across Nebraska.  A line of severe thunderstorms has developed
across the CWA, currently extending from northeast of Gothenburg
(NE) to Lexington (NE) down to Hildreth (NE) and Glen Elder (KS).
These storms are moving mainly to the north, pivoting around low
pressure system. The main concerns right now are strong and damaging
winds with these storms.  A few storms may produce some hail up to
the size of quarters.  An isolated landspout cannot be entirely
ruled out. Additionally, with the strong winds associated with the
storms, localized areas of blowing dust will be possible, resulting
in reductions to visibility.

A Red Flag Warning and a High Wind Warning remain in effect for
portions of the area today.  Please refer to the fire weather
discussion, the Red Flag Warning, and High Wind Warning products for
additional details.

Heading into this evening/tonight, the severe threat is expected to
diminish after sunset.  However, shower and thunderstorm activity
will remain possible across portions of the region.  The first wave
of storms will move out of the region to the east and north.  A
second wave of shower/thunderstorm activity is expected tonight into
tomorrow as the low continues to push its way to the east across
Nebraska and the Dakotas.  Overnight, winds will decrease slightly,
increasing again tomorrow.

A tight pressure gradient remains over the region tomorrow,
resulting in strong winds and concerns for fire weather.  A Fire
Weather Watch remains in place for north central Kansas for Sunday
afternoon.  Please see the Fire Weather Watch product and the Fire
Weather Discussion for additional details. Additionally, a High
Wind Warning will be in place for the western portions of the
area through Sunday evening. Please see the High Wind Warning
product for additional information. Blowing dust may be possible
across portions of the Hastings CWA on Sunday as strong winds
remain present and conditions are okay for dust issues. The main
dust source regions for tomorrow will be from Goodland's area
and some localized open fields in the Hastings CWA. Be prepared
for some reductions to visibility. Winds are expected to
decrease around or after sunset.

The weather is expected quiet down a little heading into the start
of next week.  Monday, the low lifts to the northeast, and we will
have a fairly pleasant, although slightly breezy day.  Highs will be
mainly in the 60s.

For the remainder of the forecast period, high temperatures will be
in the 60s, with lows in the 30s and 40s.  Near-critical fire
weather conditions may return to portions of the area next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1241 PM CDT Sat Apr 6 2024

VFR conditions are currently in place at both terminals, along
with windy conditions. Surface winds gusting over 45kts will be
possible this afternoon as a storm system moves into the region.
Over the next several hours, there will be a chance for some
blowing dust, although confidence in visibility is low at this
time.

For later this afternoon/evening, we are anticipating a line of
strong to possibly severe thunderstorms moving through the
region. This will result in the possibility of some MVFR
conditions across the region. Winds will be shifting as the
system moves through, becoming southerly, then southwesterly.
Additionally, outflow boundaries from any storms moving through
the region will result in brief increases to winds and sudden
changes in wind direction.

Heading into tomorrow, windy conditions persist. There will be a
chance for some blowing dust in the area, although confidence in
visibility reductions remains uncertain at this time.

&&

.FIRE WEATHER...
Issued at 435PM CDT Sat Apr 6 2024

The Red Flag Warning remains in effect through 8pm this evening.
Relative humidity values have improved, however, strong winds remain
possible through the rest of this afternoon and into this evening.
Any fires that ignite will be difficult to control due to the strong
winds.

Sunday, near-critical to critical fire weather concerns may be
possible in the afternoon, especially across north central Kansas.
Relative humidity values are expected to be slightly higher than
today, and winds a bit lighter. The fire weather watch remains in
effect for tomorrow afternoon.

Near-critical fire weather conditions may be possible a few days
next week as warm temperatures, breezy conditions, and low relative
humidity values will be possible.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 7 PM CDT Sunday for NEZ060-072-073-
     082>084.
     High Wind Warning until 7 PM CDT this evening for NEZ039>041-
     046>049-061>064-074>077-085>087.
KS...High Wind Warning until 7 PM CDT Sunday for KSZ005-006-017>019.
     Red Flag Warning until 8 PM CDT this evening for KSZ005>007-
     017>019.
     Fire Weather Watch from Sunday afternoon through Sunday
     evening for KSZ005>007-017>019.
     High Wind Warning until 7 PM CDT this evening for KSZ007.

&&

DISCUSSION...Wekesser
AVIATION...Wekesser
FIRE WEATHER...Wekesser
Hazardous weather outlook, Apr 6, 2:19 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
219 PM CDT Sat Apr 6 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
071200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
219 PM CDT Sat Apr 6 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Strong southeast winds are expected to intensify across the local
area this morning, increasing to between 35 and 45 mph, with
gusts to near 60 MPH possible by afternoon. Winds of this
intensity could blow around unsecured objects, lead to tree
damage, as well as result in areas of blowing dust and poor
visibility across the local area. Please refer to the latest High
Wind Warning message for additional details.

The combination of very strong winds will also lead to dangerous
fire weather conditions area wide this afternoon, with the worst
conditions forecast behind a dry line over portions of north
central Kansas where a Red Flag Warning remains in effect. Please
refer to the latest Red Flag Warning statement for additional
details.

Finally, a line of thunderstorms is expected to develop southwest
of the Tri Cities by early afternoon, and then race northeast
through the late afternoon and evening hours. Some of these
storms will likely be severe, with hail to the size of quarters,
damaging winds of 60 to 70 MPH, and a few tornadoes all possible.
A Severe Thunderstorm Watch has been issued for all counties
within the outlook area with the exception of Rooks County in
north central Kansas. Please refer to the watch statement for
additional information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong west to southwest winds with peak gusts of 40 to 60 MPH
are expected across the area on Sunday, with the highest winds
forecast to be southwest of the Tri-Cities where a High Wind
Warning will remain in effect through 7 PM CDT Sunday evening.
Please refer to the latest High Wind Warning message for
additional details.

In addition, the combination of very strong winds and lower
relative humidity values will lead to another round of near
critical to critical fire weather conditions across North Central
Kansas Sunday afternoon. Please refer to the latest Fire Weather
Watch message for additional information.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of damaging winds, hail of any size, blowing dust
or wildfires today would be appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Apr 6, 5:15 PM CDT, 26 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
515 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Non-Tstm Wnd Gst 4 NE Grand Island       40.97N 98.32W
04/06/2024  M53 MPH          Hall               NE   ASOS

            ASOS station KGRI Grand Island Airport.

0126 PM     Non-Tstm Wnd Gst 2 WNW Fairfield         40.45N 98.14W
04/06/2024  M63 MPH          Clay               NE   Mesonet

            Mesonet station UP021 Fairfield 2.1W (UPR).

0153 PM     Non-Tstm Wnd Gst 2 WNW Hastings          40.60N 98.43W
04/06/2024  M59 MPH          Adams              NE   ASOS

            ASOS station KHSI Hastings Airport.

0240 PM     Non-Tstm Wnd Gst 4 NNE Webster State Par 39.45N 99.41W
04/06/2024  E58 MPH          Rooks              KS   Mesonet

0246 PM     Non-Tstm Wnd Gst 2 E Loomis              40.48N 99.47W
04/06/2024  M59 MPH          Phelps             NE   Public

            Prior to thunderstorms arrival.

0247 PM     Non-Tstm Wnd Gst Plainville              39.24N 99.30W
04/06/2024  M60 MPH          Rooks              KS   Mesonet

0258 PM     Non-Tstm Wnd Dmg Stockton                39.44N 99.28W
04/06/2024                   Rooks              KS   Law Enforcement

            Power poles snapped in the Stockton area.

0305 PM     Non-Tstm Wnd Gst 4 ESE Long Island       39.92N 99.46W
04/06/2024  M60 MPH          Phillips           KS   Mesonet

0308 PM     Tstm Wnd Gst     3 NNW Alma              40.15N 99.39W
04/06/2024  M65 MPH          Harlan             NE   Public

0309 PM     Non-Tstm Wnd Gst 8 NE Riverdale          40.86N 99.06W
04/06/2024  M58 MPH          Buffalo            NE   Mesonet

0311 PM     Tstm Wnd Gst     Loomis                  40.48N 99.50W
04/06/2024  M67 MPH          Phelps             NE   Mesonet

0313 PM     Tstm Wnd Gst     7 SSW Overton           40.64N 99.59W
04/06/2024  M58 MPH          Phelps             NE   Mesonet

0315 PM     Tstm Wnd Gst     1 NNE Cozad             40.87N 99.98W
04/06/2024  M60 MPH          Dawson             NE   Mesonet

0317 PM     Tstm Wnd Gst     6 NNE Willow Island     40.97N 100.03W
04/06/2024  M70 MPH          Dawson             NE   Mesonet

0320 PM     Non-Tstm Wnd Gst 7 SW Alma               40.02N 99.43W
04/06/2024  M60 MPH          Harlan             NE   Mesonet

0326 PM     Non-Tstm Wnd Gst 6 ESE Oxford            40.23N 99.52W
04/06/2024  E58 MPH          Harlan             NE   Mesonet

0335 PM     Tstm Wnd Gst     4 NNW Sumner            41.00N 99.53W
04/06/2024  E60 MPH          Dawson             NE   Mesonet

0343 PM     Tstm Wnd Gst     4 WSW Minden            40.49N 99.02W
04/06/2024  M66 MPH          Kearney            NE   Mesonet

0344 PM     Non-Tstm Wnd Gst 7 W Macon               40.20N 99.09W
04/06/2024  M61 MPH          Franklin           NE   Mesonet

0344 PM     Tstm Wnd Gst     Minden                  40.50N 98.96W
04/06/2024  M58 MPH          Kearney            NE   Mesonet

0354 PM     Tstm Wnd Gst     1 SSW Sumner            40.94N 99.51W
04/06/2024  E63 MPH          Dawson             NE   Mesonet

0359 PM     Tstm Wnd Gst     4 N Kearney             40.76N 99.10W
04/06/2024  M62 MPH          Buffalo            NE   Mesonet

0359 PM     Tstm Wnd Gst     5 NNE Kearney           40.77N 99.04W
04/06/2024  M68 MPH          Buffalo            NE   Mesonet

0401 PM     Tstm Wnd Gst     2 SE Heartwell          40.55N 98.77W
04/06/2024  M62 MPH          Kearney            NE   Mesonet

0401 PM     Tstm Wnd Gst     1 W Heartwell           40.57N 98.81W
04/06/2024  M60 MPH          Kearney            NE   Mesonet

0408 PM     Blowing Dust     14 WSW Hunter           39.15N 98.64W
04/06/2024                   Osborne            KS   Trained Spotter

            Est 60mph winds with 1/2sm-1sm in BLDU.

0415 PM     Non-Tstm Wnd Gst 5 WSW Agra              39.74N 99.22W
04/06/2024  M71 MPH          Phillips           KS   Mesonet

            Widespread blowing dust.

0430 PM     Non-Tstm Wnd Gst 6 NNE Orleans           40.21N 99.41W
04/06/2024  M59 MPH          Harlan             NE   Mesonet

0434 PM     Tstm Wnd Gst     5 W Hansen              40.70N 98.47W
04/06/2024  M66 MPH          Hall               NE   Mesonet

0439 PM     Tstm Wnd Gst     2 WNW Alda              40.88N 98.51W
04/06/2024  M63 MPH          Hall               NE   Mesonet

0441 PM     Tstm Wnd Gst     3 WSW Oak               40.22N 97.95W
04/06/2024  M59 MPH          Nuckolls           NE   Mesonet

0450 PM     Tstm Wnd Gst     2 S Ruskin              40.11N 97.86W
04/06/2024  M61 MPH          Nuckolls           NE   Mesonet

0453 PM     Tstm Wnd Gst     Grand Island Airport    40.97N 98.31W
04/06/2024  M58 MPH          Hall               NE   ASOS

0458 PM     Non-Tstm Wnd Gst 6 N Agra                39.84N 99.12W
04/06/2024  M61 MPH          Phillips           KS   Mesonet

0500 PM     Tstm Wnd Gst     6 ESE Clay Center       40.50N 97.94W
04/06/2024  E60 MPH          Clay               NE   CO-OP Observer

            Est 60-70mph wind gusts with storms.

&&
Local storm report, Apr 6, 5:22 PM CDT, 19 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Hastings NE
522 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Non-Tstm Wnd Gst 5 WSW Agra              39.74N 99.22W
04/06/2024  M71 MPH          Phillips           KS   Mesonet

            Widespread blowing dust.

&&

Corrected time of report.
Local storm report, Apr 6, 5:23 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
523 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Non-Tstm Wnd Gst 5 WSW Agra              39.74N 99.22W
04/06/2024  M71 MPH          Phillips           KS   Mesonet

            Corrects previous non-tstm wnd gst report
            from 5 WSW Agra. Widespread blowing dust.

&&

NOAA/NWS/Moritz
Local storm report, Apr 6, 5:24 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
524 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     Tstm Wnd Gst     4 WNW Davenport         40.33N 97.88W
04/06/2024  M59 MPH          Nuckolls           NE   Mesonet

&&

NOAA/NWS/Moritz
Local storm report, Apr 6, 5:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
531 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Tstm Wnd Gst     1 E Marquette           41.01N 98.00W
04/06/2024  E60 MPH          Hamilton           NE   Public

            Heavy rain causing near 0 visibility. Est
            wind gusts to around 60mph.

&&
Local storm report, Apr 6, 5:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
538 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Gst     1 NNW Strang            40.42N 97.59W
04/06/2024  M58 MPH          Fillmore           NE   Mesonet

&&

NOAA/NWS/Moritz

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:53 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more37 min
Apr 6, 3:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Nuckolls, Webster45 min
Apr 6, 3:29 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Dawson, Franklin, Gosper, Harlan, Kearney and 2 more46 min
Apr 6, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster39 min
Apr 6, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Franklin, Hall, Howard, Kearney, Sherman and 1 more46 min
Apr 6, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 4 more47 min
Apr 6, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDGreeley, Howard, Sherman, Valley51 min
Apr 6, 4:59 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDClay, Fillmore, Hamilton, Merrick, Nance, Polk and 2 more46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.